Exact solutions of the Kane equations with scalar and vector Coulomb potentials

Babayev A. , BAHÇELİ S.

PHYSICA SCRIPTA, vol.79, no.4, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 79 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.1088/0031-8949/79/04/045003
  • Title of Journal : PHYSICA SCRIPTA


The exact solutions of the Kane equations with the Coulomb potential have been studied for the condition when the scalar potential is equal to the vector potential. The exact energy expressions and the wave functions for the bound states are presented. The results obtained can be used to describe the energy spectrum of hydrogenic impurity states for the Coulomb potential in Kane-type semiconductors.